# SDR AALA20150923005

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 64,198 hours, 10,378 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 285T009917
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 5000 FEET, FLAPS ON EICAS WITH CONFIG WARNING HORN BEING INTERMITTENT UNTIL LANDING.  FLIGHT  DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RELAY K215 IAW SWPM 20-81-22 & SENSOR S266 AS A PRECAUTION IAW AMM 32-09-08.  R & R CTR FLAP & STAB POSITION MODULE M839 AT P50 ELEC SYSTEM CARD FILE IAW MM 27-58-01.
